MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US EMSYS LNR AOX N 52X36; HIP IMPLANT : ACETABULAR LINER

DEPUY ORTHOPAEDICS INC US EMSYS LNR AOX N 52X36; HIP IMPLANT : ACETABULAR LINER
Catalog Number 472252036
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy orthopaedics is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy orthopaedics has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy orthopaedics or its employees that the report constitutes an admission that the device, depuy orthopaedics, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised for infection in surrounding tissues, surgeon did washout and poly liner and head exchange.Doi: (b)(6) 2024.Dor: (b)(6) 2025.Affected side : left hip.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.A search of the medtech orthopedics nonconformance (nc) quality system found no nc¿s associated with this product<472252036>/lot<4601911> combination.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: a search of the medtech orthopedics nonconformance (nc) quality system found no nc¿s associated with this product<472252036>/lot<4601911> combination.

Brand Name
EMSYS LNR AOX N 52X36
Common Device Name
HIP IMPLANT : ACETABULAR LINER
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key21255967
Report Number1818910-2025-01649
Device Sequence Number13003671
Product Code LPH
UDI-Device Identifier10603295501374
UDI-Public(01)10603295501374(17)290930(10)4601911
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K221636
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number472252036
Device Lot Number4601911
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/16/2025
Supplement Date Received by Manufacturer02/04/2025
Initial Report FDA Received Date01/28/2025
Supplement Report FDA Received Date02/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale